# SDR RAAA97E4001

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1230
- Part time: 50,242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BY WHEELED PASSENGER STAIR GROUND EQUIPMENT CAUSING 4 INCH TEAR AT F.S. 1230, BETWEEN STR. 40 AND 44.  UNPRESSURIZED AREA.  REPAIRED PER SRM 53-2-1, FIG. 2, SHEETS 3 AND 4, PGS. 10 AND 11.
